MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM

INTEGRA LIFESCIENCES MANSFIELD CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM
Catalog Number 823192R
Medical Device Problem Codes Overheating of Device (1437); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the codman vpv programmer revised (823192r) incurred an "error: failure to set programming and overheat".It unknown under what circumstance this event occurred.No patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
The codman vpv programmer revised (823192r) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: the internal inspection did not confirm the reported issue.The programmer and transmitter were working properly; no error was found as per customer's report.Evaluation noted that if programming is performed on the high pressure then the head cooling error occurs; however, this is a normal error, and if the customer faces similar kind of error, then the transmitter has to be cooled down for 5-10 min and then the programming can be started again, as stated in instructions for use (ifu).Safety and functional tests were performed.Root cause analysis: the exact root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be "transmitter overheating".
 
Event or Problem Description
N/a.

Brand Name
CODMAN VPV PROGRAMMER REVISED
Common Device Name
VPV SYSTEM
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21133286
Report Number3014334038-2024-00240
Device Sequence Number7583175
Product Code JXG
UDI-Device Identifier10381780538325
UDI-Public10381780538325
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number823192R
Device Lot Number4090782
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/11/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown